# SDR IXXA08SMN045S

- Difficulty date: February 1, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT WING FLAP INBOARD UPPER SKIN SHOWS DENTS BETWEEN STATION XW 3.000 - XW 91.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN, DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-11, DC8 SRM 51-1-21, SRM 57-7-1 FIGURE 1 ITEM "A" AND "L", 57-1-0 PAGE 1, SRM 51-1-21, AND SRM 51-1-8B.
